MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET
Catalog Number 00515042000
Medical Device Problem Codes Failure to Power Up (1476); Material Deformation (2976); Powder Leak (4069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the new pulsavac kit battery pack appeared to be miss-shaped and the device would not power on.When the battery pack was opened, it was found that the batteries had leaked electrolytes on the inside.There was no patient or operator impact.There was no surgical delay.Diligence is complete.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: canada.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under.The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h11.No product was returned; functional and/or dimensional evaluations could not be performed.Visual evaluation of the provided pictures found the device battery pack was deformed and the batteries leaked electrolyte within the battery pack.The battery terminals were pushed out of place.There did not appear to be any damage to the battery wiring.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause of the reported issue is attributed to a manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
COMPONENT KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21864394
Report Number0001526350-2025-00507
Device Sequence Number20812523
Product Code FQH
UDI-Device Identifier00889024375123
UDI-Public(01)00889024375123(17)270424(10)77048318
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515042000
Device Lot Number77048318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2025
Supplement Date Received by Manufacturer09/08/2025
05/06/2026
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/09/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown